# SDR WTAA970117

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACV - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE RESET LANDING GEAR RELIEF VALVE PIN.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
